# SDR UPS08852214

- Difficulty date: April 23, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4640162IN
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON T-FITTING ON TOP OF CUSP AT STA 1440 LT.  REPLACED T-FITTING AT CUSP AND STA 1440 LT IAW SRM 51-03-02, SRM 51-01-20D AND 51-03-00.
